# SDR IPXA2025062575431

- Difficulty date: June 6, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 27,415 hours, 17,172 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: A57260213206
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, UPPER SURFACE, O/B SIDE OF RIB 29, AROUND OF WICK AND BASE HAS CORROSION. DOT 103-62.  INSTALLED AT Z500, STR, LH WING, UPPER SURFACE, O/B SIDE OF RIB 29 FILLER PLATE AND DOUBLER REPAIR IAW A300-600 SRM 57-30-11.  REVIEWED
